Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 123913, 21 pages
http://dx.doi.org/10.1155/2012/123913
Research Article

Superadditivity, Monotonicity, and Exponential Convexity of the Petrović-Type Functionals

1Abdus Salam School of Mathematical Sciences, GC University, Lahore, Pakistan
2Faculty of Electrical Engineering and Computing, University of Zagreb, Zagreb 10000, Croatia
3Faculty of Textile Technology, University of Zagreb, Zagreb 10000, Croatia

Received 1 December 2011; Accepted 27 February 2012

Academic Editor: Natig Atakishiyev

Copyright © 2012 Saad Ihsan Butt et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saad Ihsan Butt, Mario Krnić, and Josip Pečarić, “Superadditivity, Monotonicity, and Exponential Convexity of the Petrović-Type Functionals,” Abstract and Applied Analysis, vol. 2012, Article ID 123913, 21 pages, 2012. https://doi.org/10.1155/2012/123913.